# SDR FOTR20006NR5600

- Difficulty date: February 1, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515937
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FRAME BS 680 UPPER FLANGE IS DENTED AND WEB IS BENT BETWEEN STR 23L-24L. REPAIRED ON FASI WO20006. N/R 05600- REPAIRED FRAME AT STA 680 BETWEEN STR 23L AND 24L IAW B727 SRM 53-10-2 FIG. 3 AND 51-40-3 FIG. 1, REV. 102. MATERIAL USED: DOUBLER; 7075-T6, 0.063, DIM: 14.50" X 5.0". CUT OUT DIM: 5.375" X 1.50" AND 1.0" X 2.0".
